Doctor insights on:
Can Irregular Heart Beats Be Caused By Gastric Problems
Arrhythmia is also known as Abnormal heart rhythms. An arrhythmia is any type of irregular heart beat. It might be a simple skip of the heart beat, or a transient pause which is usually benign. However, there are also more serious types of arrhythmias when the heart races or goes too slowly. The most serious types of arrhythmias are when the ventricle or lower chamber of the heart beats too fast. This can lead to fainting ...Read more
No quick answer: First we need to know what you mean by irregular hr. Most common cause at your age will be extra beats in the form of premature atrial or ventricular contractions. Due to caffeine, energy drinks, dehydration, drugs like otc cold meds or streets drugs like marihuana, hyperthyroid state, anxiety/panic attacks. How was ur ANA test? Doubt heart problem but ekg stress test indicated. See a doctor. ...Read more
Normal: Everybody has a few of these from time to time. If you often have more than five in a minute when you're not loaded with caffeine, it's worth talking about with your physician. If they take away your breath, make you faint, or are accompanied with pain, it's more worrisome. Good luck. ...Read more
Is it ok to get tattooed with irregular heart beats, pots syndrome , sjögren's syndrome and sinus tarchydia ?And possible brain problem. Mri shows.
No relation: There has been no relation between these problems and getting tattooed. Makes sure the needle is a sterile needle. ...Read more
Can sinus issues like not being able to breathe through nose and ear infections cause me to have irregular heart beats when trying to exercise?
Irregular heart beat: Irregular heart beat can be due cardiac arrhythmia which can be aggravated by exercise or fever if you're having a sinus or an ear infection, an EKG would show these problems, you need to see your 1ry care physician or a cardiologist. Having stuffy nose with sinus problem is very common because allergic rhinitis, sinusitis, ear infections & conjunctivitis can all go together. Good luck. ...Read more
I was on femara for a month. I think it was causing irregular heart beats longer I was on it. Will that go away? I stop a week ago. Thanks.
Can anti depressants affect your brain's messages to your heart causing irregular heart beats when you stop taking them?
Heart arrhythmia: Withdrawing from antidepressants -- especially ssri's -- may cause many symptoms, but heart rhythm problems are not typical. This kind of problem is more common when taking tricyclic antidepressants. If you're having difficulty with your medications, please work with your own physician about this -- that way you can receive individualized attention and care. ...Read more
Depends: It could be nothing serious, or it could be an arrythmia where your heart is not beating as it should and not delivering enough oxygen to your brain and the rest of your body. At any rate you should visit your doctor so the appropriate tests can be done to figure it out for you. If you feel dizzy or fain you should go to the emergency room. ...Read moreSee 2 more doctor answers
Many, TypicallyNamed: the portion of the heart from which they are believed to originate: Premature beats more common; Delayed rare. (a) Atria (most common, usually least serious), (b) atrioventricular node (called junctional; least common yet also usually only occurs in advanced heart diseases) or (c) ventricle (more concerning/reflecting ventricular muscle damage, most commonly ischemic; i.e. loss of blood supply). ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can a stroke be caused by an irregular heart beat with a low heart rate?
- Can tooth infection be caused by heart problems?
- Can an itchy scalp be caused by a thyroid problem?
- Ask a doctor a question free online
- Asleep and had a scary dream can this cause irregular heart beat
- Can heart flutter be caused by chemo and menopause?
- Can intermittent explosive disorder be caused by thyroid problems?
- What problems can be caused by iron deficiency?
- Talk to a cardiologist online